# SDR AALA201905319024

- Difficulty date: May 22, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 20,941 hours, 8,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: BAC14902865
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION AT NUT PLATE HOLE ( L =.9" W =.95",D =.063") AT R4 DOOR THRESHOLD, FR68. REMOVED CORRODED AREA, FABRICATED REPAIR ANGLE AND INSTALLED REPAIR IAW SRM53-41-14-300-001 FIG20101 REPAIR PRN. 7.
